Continuous block-symmetric polynomials of degree at most two on the space $(L_\infty)^2$

Keywords: block-symmetric polynomial, symmetric function on $L_\infty$
Published online: 2016-06-30


We introduce block-symmetric polynomials on $(L_\infty)^2$ and prove that every continuous block-symmetric polynomial of degree at most two on $(L_\infty)^2$ can be uniquely represented by some "elementary" block-symmetric polynomials.

Article metrics
PDF downloads: 91
Abstract views: 373
How to Cite
Vasylyshyn T. Continuous Block-Symmetric Polynomials of Degree at Most Two on the Space $(L_\infty)^2$. Carpathian Math. Publ. 2016, 8 (1), 38-43.

Most read articles by the same author(s)

1 2 > >>